# SDR UALA2009081702522

- Difficulty date: August 17, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 32,797 hours, 7,279 cycles
- Engine: Pwa PW4077
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING OUT OF RIGHT ENGINE DRAIN MAST, NR 9 TUBE.  FOUND FUEL LEAKING AT MOST FWD STRUT FUEL LINE COUPLING.  ALSO FOUND STRUT FUEL LINE, FWD CLAMP BLOCK DAMAGED.  REPLACED CLAMP BLOCK AND COUPLING O-RINGS.  AFTER WET MOTOR AND IDLE ENG RUN, NO LEAKS FOUND. ACP'D NR 2 ENG MAIN FUEL FEED LINE INSP IN PYLON.  NO LEAKS FOUND.  ACFT OK FOR SERVICE.
